# SDR CA120418003

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,267 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Failed
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY LOST NR 2 HYDRAULIC FLUID, WITH ASSOCIATED RUDDER ISO CAUTION AFTER CYCLE GEAR FOR LT GEAR DOOR LIGHT AND RETURNING TO DEPARTURE.  MAINTENANCE, FOUND LT GEAR OTBD.  REAR DOOR PUSHROD AND SPRING FAILED, AND SEVERED HYD LINE CAUSING HYD SYSTEM TO DEPLEAT.  HYD LINE AND DOOR ROD & SPRING REPLACED.
